Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Testing strict monotonicity in nonparametric regression

Title data

Birke, Melanie ; Dette, Holger:
Testing strict monotonicity in nonparametric regression.
In: Mathematical Methods of Statistics. Vol. 16 (2007) Issue 2 . - pp. 110-123.
ISSN 1934-8045
DOI: https://doi.org/10.3103/S1066530707020032

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics > Professorship Mathematical Statistics - Univ.-Prof. Dr. Melanie Birke
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2016 11:00
Last Modified: 19 Feb 2016 11:00
URI: https://eref.uni-bayreuth.de/id/eprint/30888